# SDR ABXA000533

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 53,027 hours, 56,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 5197
- Condition: Discharged
- Location: Cabin
- Part time: 86,342 hours, 84,195 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE DURING PREFLIGHT INSPECTION. MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHTING POWER PACK ASSEMBLY, IAW DC-9 MM CHAPTER 33.     OPS CHECKED GOOD.
